Curriculum Vitae

  1. CV Lattes-CNPq
  2. Pages in scientific organizations
  3. Github page
  4. Distinctions
  5. Administrative Activities
  6. Events organized
  7. Outreach
  8. Scientific publications

CV Lattes-CNPq

Pages in scientific organizations

Github page

Distinctions

Prizes

Fellowships

Scholarships

Grants

Exams for University Positions

Administrative Activities

Current

Previous

Events organized

  1. Summer School IM-UFRJ 2007 (IM-UFRJ, Rio de Janeiro, early January to early March - Coordinator)

  2. AMS-SBM Joint International Meeting (IMPA, Rio de Janeiro, June 4-7, 2008 - Member of the Local Organizing Comitee)

  3. II Workshop on Fluids and PDE (IM-UFRJ, Rio de Janeiro, August 13-15, 2008 - Coordinator)

  4. 1st Franco-Brazilian Fluids Summer School (Unicamp, Campinas, January 13-22, 2010 - Member of the Scientific Comitee)

  5. III Workshop on Fluids and PDE (Unicamp, Campinas, June 27 to July 1, 2011 - Member of the Scientific Comitee)

  6. IV Escola Brasileira de Equações Diferenciais (João Pessoa, Paraíba, August 22-26, 2011 - Member of the Scientific Comitee)

  7. Mini-symposium MS0 Turbulence and Statistical Solutions in Incompressible Flows, 2011 SIAM Conference on Analysis of Partial Differential Equations (San Diego, California, November 14-17, 2011 - Member of the Organizing Comitee of the Session)

  8. Fluid Seminar at IM-UFRJ (IM-UFRJ, Rio de Janeiro, 2013/1 - Coordinator)

  9. Session 'Fluid Mechanics: from Turbulence to Free Boundaries', The Mathematical Congress of the Americas 2013 (Guajanuato, México, August 5-9, 2013 - Member of the Organizing Comitee of the Session)

  10. Conference 5x05. Celebrating 25 years of the MSc program in Applied Mathematics of the IM-UFRJ (IM-UFRJ, Rio de Janeiro, April 2-4, 2014 - Member of the Local Organizing Comitee)

  11. IV Workshop on Fluids and PDE (IMPA, Rio de Janeiro, May 26-30, 2014 - Member of the Scientific Comitee)

Outreach

Scientific publications

Articles

  1. Foias, Ciprian; Rosa, Ricardo M. S.; Temam, Roger M.; Properties of stationary statistical solutions of the three-dimensional Navier-Stokes equations, J. Dynam. Differential Equations, 31 (2019), no. 3, 1689–1741. (DOI:10.1007/s10884-018-9719-2)

  2. Cipolatti, R. A.; Liu, I.-S.; Palermo, L. A.; Rincon, M. A.; Rosa, R. M. S.; On the existence, uniqueness and regularity of solutions of a viscoelastic Stokes problem modelling salt rocks, Appl. Math. Optim., 78 (2018), no. 2, 403–456. (DOI:10.1007/s00245-017-9411-7)

  3. Cipolatti, R.; Liu, I.-S.; Palermo, L. A.; Rincon, M. A.; Rosa, R. M. S.; A boundary value problem arising from nonlinear viscoelasticity: Mathematical analysis and numerical simulations, Appl. Math. Comput., 335 (2018), 237–247. (DOI:10.1016/j.amc.2018.04.034)

  4. Bronzi, A. C.; Mondaini, C. F.; Rosa, R. M. S.; Abstract framework for the theory of statistical solutions, J. Differential Equations, 260 (2016), no. 12, 8428–8484. (DOI:10.1016/j.jde.2016.02.027)

  5. Foias, Ciprian; Rosa, Ricardo M. S.; Temam, Roger M.; Convergence of time averages of weak solutions of the three-dimensional Navier-Stokes equations, J. Stat. Phys., 160 (2015), no. 3, 519–531. (DOI:10.1007/s10955-015-1248-3)

  6. Bronzi, Anne C.; Mondaini, Cecilia F.; Rosa, Ricardo M. S.; Trajectory statistical solutions for three-dimensional Navier-Stokes-like systems, SIAM J. Math. Anal., 46 (2014), no. 3, 1893–1921. (DOI:10.1137/130931631)

  7. Bronzi, Anne; Rosa, Ricardo; On the convergence of statistical solutions of the 3D Navier-Stokes-\(α\) model as \(α\) vanishes, Discrete Contin. Dyn. Syst., 34 (2014), no. 1, 19–49. (DOI:10.3934/dcds.2014.34.19)

  8. Foias, Ciprian; Rosa, Ricardo M. S.; Temam, Roger; Properties of time-dependent statistical solutions of the three-dimensional Navier-Stokes equations, Ann. Inst. Fourier (Grenoble), 63 (2013), no. 6, 2515–2573.

  9. Foias, Ciprian; Rosa, Ricardo; Temam, Roger; Topological properties of the weak global attractor of the three-dimensional Navier-Stokes equations, Discrete Contin. Dyn. Syst., 27 (2010), no. 4, 1611–1631. (DOI:10.3934/dcds.2010.27.1611)

  10. Balci, Nusret; Foias, Ciprian; Jolly, Michael S.; Rosa, Ricardo; On universal relations in 2-D turbulence, Discrete Contin. Dyn. Syst., 27 (2010), no. 4, 1327–1351. (DOI:10.3934/dcds.2010.27.1327)

  11. Foias, Ciprian; Rosa, Ricardo M. S.; Temam, Roger; A note on statistical solutions of the three-dimensional Navier-Stokes equations: the stationary case, C. R. Math. Acad. Sci. Paris, 348 (2010), no. 5-6, 347–353. (DOI:10.1016/j.crma.2009.12.018)

  12. Foias, Ciprian; Rosa, Ricardo M. S.; Temam, Roger; A note on statistical solutions of the three-dimensional Navier-Stokes equations: the time-dependent case, C. R. Math. Acad. Sci. Paris, 348 (2010), no. 3-4, 235–240. (DOI:10.1016/j.crma.2009.12.017)

  13. Rosa, Ricardo M. S.; Theory and applications of statistical solutions of the Navier-Stokes equations, in Partial differential equations and fluid mechanics, pp. 228–257, Cambridge Univ. Press, Cambridge, 2009.

  14. Ramos, F.; Rosa, R.; Temam, R.; Statistical estimates for channel flows driven by a pressure gradient, Phys. D, 237 (2008), no. 10-12, 1368–1387. (DOI:10.1016/j.physd.2008.03.013)

  15. Dieci, L.; Jolly, M. S.; Rosa, R.; Van Vleck, E. S.; Error in approximation of Lyapunov exponents on inertial manifolds: the Kuramoto-Sivashinsky equation, Discrete Contin. Dyn. Syst. Ser. B, 9 (2008), no. 3-4, 555–580. (DOI:10.3934/dcdsb.2008.9.555)

  16. Rosa, Ricardo M. S.; Asymptotic regularity conditions for the strong convergence towards weak limit sets and weak attractors of the 3D Navier-Stokes equations, J. Differential Equations, 229 (2006), no. 1, 257–269. (DOI:10.1016/j.jde.2006.03.004)

  17. Foias, C.; Jolly, M. S.; Manley, O. P.; Rosa, R.; Temam, R.; Kolmogorov theory via finite-time averages, Phys. D, 212 (2005), no. 3-4, 245–270. (DOI:10.1016/j.physd.2005.10.002)

  18. Jolly, M. S.; Rosa, R.; Computation of non-smooth local centre manifolds, IMA J. Numer. Anal., 25 (2005), no. 4, 698–725. (DOI:10.1093/imanum/dri013)

  19. Cabral, M.; Rosa, R.; Chaos for a damped and forced KdV equation, Phys. D, 192 (2004), no. 3-4, 265–278. (DOI:10.1016/j.physd.2004.01.023)

  20. Moise, Ioana; Rosa, Ricardo; Wang, Xiaoming; Attractors for noncompact nonautonomous systems via energy equations, Discrete Contin. Dyn. Syst., 10 (2004), no. 1-2, 473–496. (DOI:10.3934/dcds.2004.10.473)

  21. Cabral, Marco; Rosa, Ricardo; Temam, Roger; Existence and dimension of the attractor for the Bénard problem on channel-like domains, Discrete Contin. Dyn. Syst., 10 (2004), no. 1-2, 89–116.

  22. Rosa, Ricardo; Exact finite dimensional feedback control via inertial manifold theory with application to the Chafee-Infante equation, J. Dynam. Differential Equations, 15 (2003), no. 1, 61–86. (DOI:10.1023/A:1026153311546)

  23. Foias, C.; Jolly, M. S.; Manley, O. P.; Rosa, R.; On the Landau-Lifschitz degrees of freedom in 2-D turbulence, J. Statist. Phys., 111 (2003), no. 3-4, 1017–1019. (DOI:10.1023/A:1022814702548)

  24. Rosa, Ricardo M. S.; Some results on the Navier-Stokes equations in connection with the statistical theory of stationary turbulence, Appl. Math., 47 (2002), no. 6, 485–516. (DOI:10.1023/A:1023297721804)

  25. Goubet, Olivier; Rosa, Ricardo M. S.; Asymptotic smoothing and the global attractor of a weakly damped KdV equation on the real line, J. Differential Equations, 185 (2002), no. 1, 25–53. (DOI:10.1006/jdeq.2001.4163)

  26. Foias, C.; Jolly, M. S.; Manley, O. P.; Rosa, R.; Statistical estimates for the Navier-Stokes equations and the Kraichnan theory of 2-D fully developed turbulence, J. Statist. Phys., 108 (2002), no. 3-4, 591–645. (DOI:10.1023/A:1015782025005)

  27. Foias, Ciprian; Manley, Oscar P.; Rosa, Ricardo M. S.; Temam, Roger; Estimates for the energy cascade in three-dimensional turbulent flows, C. R. Acad. Sci. Paris Sér. I Math., 333 (2001), no. 5, 499–504. (DOI:10.1016/S0764-4442(01)02008-0)

  28. Foias, Ciprian; Manley, Oscar P.; Rosa, Ricardo M. S.; Temam, Roger; Cascade of energy in turbulent flows, C. R. Acad. Sci. Paris Sér. I Math., 332 (2001), no. 6, 509–514. (DOI:10.1016/S0764-4442(01)01831-6)

  29. Jolly, M. S.; Rosa, R.; Temam, R.; Accurate computations on inertial manifolds, SIAM J. Sci. Comput., 22 (2000), no. 6, 2216–2238. (DOI:10.1137/S1064827599351738)

  30. Rosa, Ricardo; The global attractor of a weakly damped, forced Korteweg-de Vries equation in \(H^1(\Bbb R)\), Mat. Contemp., 19 (2000), 129–152.

  31. Jolly, M. S.; Rosa, R.; Temam, R.; Evaluating the dimension of an inertial manifold for the Kuramoto-Sivashinsky equation, Adv. Differential Equations, 5 (2000), no. 1-3, 31–66.

  32. Moise, Ioana; Rosa, Ricardo; Wang, Xiaoming; Attractors for non-compact semigroups via energy equations, Nonlinearity, 11 (1998), no. 5, 1369–1393. (DOI:10.1088/0951-7715/11/5/012)

  33. Rosa, Ricardo; The global attractor for the \(2\)D Navier-Stokes flow on some unbounded domains, Nonlinear Anal., 32 (1998), no. 1, 71–85. (DOI:10.1016/S0362-546X(97)00453-7)

  34. Rosa, Ricardo; Temam, Roger; Finite-dimensional feedback control of a scalar reaction-diffusion equation via inertial manifold theory, in Foundations of computational mathematics (Rio de Janeiro, 1997), pp. 382–391, Springer, Berlin, 1997.

  35. Moise, I.; Rosa, R.; On the regularity of the global attractor of a weakly damped, forced Korteweg-de Vries equation, Adv. Differential Equations, 2 (1997), no. 2, 257–296.

  36. Rosa, Ricardo; Temam, Roger; Inertial manifolds and normal hyperbolicity, Acta Appl. Math., 45 (1996), no. 1, 1–50. (DOI:10.1007/BF00047882)

  37. Castañeda, Nelson; Rosa, Ricardo; Optimal estimates for the uncoupling of differential equations, J. Dynam. Differential Equations, 8 (1996), no. 1, 103–139. (DOI:10.1007/BF02218616)

  38. Rosa, Ricardo; Approximate inertial manifolds of exponential order, Discrete Contin. Dynam. Systems, 1 (1995), no. 3, 421–448. (DOI:10.3934/dcds.1995.1.421)

  39. Rosa, Ricardo; Conjugacy of strongly continuous semigroups generated by normal operators, J. Dynam. Differential Equations, 7 (1995), no. 3, 471–490. (DOI:10.1007/BF02219373)

Books

  1. Foias, C.; Manley, O.; Rosa, R.; Temam, R.; Navier-Stokes equations and turbulence, Cambridge University Press, Cambridge, 2001.

  2. Rosa, Ricardo Martins da Silva; Attractors for weakly dissipative equations. Inertial manifolds and normal hyperbolicity. Approximate inertial manifolds of exponential order, Thesis (Ph.D.)–Indiana University, ProQuest LLC, Ann Arbor, MI, 1996.